# SDR CA141202031

- Difficulty date: September 12, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL604
- Aircraft time: 7,040 hours
- Engine: Ge CF343B
- System (JASC): 8300 · Accessory Gearboxes
- Part: Gear
- Part number: 5019T39P01
- Condition: Fractured
- Location: Gearbox
- Part time: 7,376 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

(CAN) AT FL360 LEFT ENGINE FLAMED OUT. EMERGENCY LANDING CARRIED OUT. FOUND LEFT ENGINE GEARBOX FAILURE. DECIDED TO BORESCOPE THE RIGHT ENGINE. FOUND CRACK IN AXIS P GEAR. REMOVED GEARBOX.
